Alert archive / California / Wind Advisories in 2024
Wind Advisory 17, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Mar 28, 2024, 1:11 PM PDT for 4 counties in California. It took effect at Mar 29, 2024, 2:00 PM PDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2024, 1:11 PM PDT (20:11 UTC)
- In effect from
- Mar 29, 2024, 2:00 PM PDT
- Expired
- Mar 30, 2024, 1:00 PM PDT
- In force
- 23 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
220 WWUS76 KSGX 282011 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 111 PM PDT Thu Mar 28 2024 CAZ060>062-065-290415- /O.NEW.KSGX.WI.Y.0017.240330T2100Z-240331T0600Z/ Apple and Lucerne Valleys-Coachella Valley- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Victorville, Hesperia, Apple Valley, Lucerne Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 111 PM PDT Thu Mar 28 2024 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Apple and Lucerne Valleys, Coachella Valley, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...From 2 PM to 11 PM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Reduced visibility in areas of blowing dust and sand. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Moede
6 follow-up statements
768 WWUS76 KSGX 290447 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 947 PM PDT Thu Mar 28 2024 CAZ060>062-065-291300- /O.EXT.KSGX.WI.Y.0017.240329T2100Z-240331T0200Z/ Apple and Lucerne Valleys-Coachella Valley- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Victorville, Hesperia, Apple Valley, Lucerne Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 947 PM PDT Thu Mar 28 2024 ...WIND ADVISORY NOW IN EFFECT FROM 2 PM FRIDAY TO 7 PM PDT SATURDAY... * WHAT...Southwest to west winds 20 to 30 mph with gusts to 50 mph expected. Isolated gusts to 60 mph below the San Gorgonio Pass. * WHERE...Apple and Lucerne Valleys, Coachella Valley, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...From 2 PM Friday to 7 PM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Reduced visibility in areas of blowing dust and sand. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SS
914 WWUS76 KSGX 290955 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 255 AM PDT Fri Mar 29 2024 CAZ552-554-292230- /O.EXB.KSGX.WI.Y.0017.240330T0900Z-240330T1500Z/ Orange County Coastal Areas-Orange County Inland Areas- Including the cities of Huntington Beach, Costa Mesa, Newport Beach, Laguna Beach, San Clemente, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 255 AM PDT Fri Mar 29 2024 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY... * WHAT...South winds 15 to 25 mph with gusts to 40 mph expected. * WHERE...Orange County Coastal Areas and Orange County Inland Areas. * WHEN...From 2 AM to 8 AM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs and palm fronds could be blown down. * ADDITIONAL DETAILS...The strongest winds will be near the coast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ043-050-292230- /O.EXB.KSGX.WI.Y.0017.240330T1300Z-240330T1900Z/ San Diego County Coastal Areas-San Diego County Valleys- Including the cities of Oceanside, Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Escondido, El Cajon, San Marcos, La Mesa, Santee, and Poway 255 AM PDT Fri Mar 29 2024 ...WIND ADVISORY IN EFFECT FROM 6 AM TO NOON PDT SATURDAY... * WHAT...South winds 15 to 25 mph with gusts to 40 mph expected. * WHERE...San Diego County Coastal Areas and San Diego County Valleys. * WHEN...From 6 AM to noon PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs and palm fronds could be blown down. * ADDITIONAL DETAILS...The strongest winds will be near the coast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ060>062-065-292230- /O.EXT.KSGX.WI.Y.0017.240329T2100Z-240330T0600Z/ Apple and Lucerne Valleys-Coachella Valley- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Victorville, Hesperia, Apple Valley, Lucerne Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 255 AM PDT Fri Mar 29 2024 ...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Apple and Lucerne Valleys, Coachella Valley, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...From 2 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 17
782 WWUS76 KSGX 292059 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 159 PM PDT Fri Mar 29 2024 CAZ062-300500- /O.EXT.KSGX.WI.Y.0017.240329T2100Z-240330T1800Z/ San Diego County Deserts- Including the city of Borrego Springs 159 PM PDT Fri Mar 29 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Southern portion of the San Diego County Deserts. * WHEN...Until 11 AM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ552-554-300500- /O.EXT.KSGX.WI.Y.0017.240330T0600Z-240330T1800Z/ Orange County Coastal Areas-Orange County Inland Areas- Including the cities of Huntington Beach, Costa Mesa, Newport Beach, Laguna Beach, San Clemente, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 159 PM PDT Fri Mar 29 2024 ...WIND ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT SATURDAY... * WHAT...South winds 15 to 25 mph with gusts to 40 mph expected. * WHERE...Orange County Coastal Areas and Orange County Inland Areas. * WHEN...From 11 PM this evening to 11 AM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs and palm fronds could be blown down. * ADDITIONAL DETAILS...The strongest winds will be near the coast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ043-050-300500- /O.EXT.KSGX.WI.Y.0017.240330T0800Z-240330T2000Z/ San Diego County Coastal Areas-San Diego County Valleys- Including the cities of Oceanside, Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Escondido, El Cajon, San Marcos, La Mesa, Santee, and Poway 159 PM PDT Fri Mar 29 2024 ...WIND ADVISORY NOW IN EFFECT FROM 1 AM TO 1 PM PDT SATURDAY... * WHAT...South winds 15 to 25 mph with gusts to 40 mph expected. * WHERE...San Diego County Coastal Areas and San Diego County Valleys. * WHEN...From 1 AM to 1 PM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs and palm fronds could be blown down. * ADDITIONAL DETAILS...The strongest winds will be near the coast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ060-061-065-300500- /O.CON.KSGX.WI.Y.0017.240329T2100Z-240330T0600Z/ Apple and Lucerne Valleys-Coachella Valley- San Gorgonio Pass Near Banning- Including the cities of Victorville, Hesperia, Apple Valley, Lucerne Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, and Coachella 159 PM PDT Fri Mar 29 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Apple and Lucerne Valleys, Coachella Valley, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...From 2 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ APR
235 WWUS76 KSGX 300438 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 938 PM PDT Fri Mar 29 2024 CAZ060-061-065-300600- /O.CON.KSGX.WI.Y.0017.000000T0000Z-240330T0600Z/ Apple and Lucerne Valleys-Coachella Valley- San Gorgonio Pass Near Banning- Including the cities of Victorville, Hesperia, Apple Valley, Lucerne Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, and Coachella 938 PM PDT Fri Mar 29 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Apple and Lucerne Valleys, Coachella Valley, San Diego County Deserts and San Gorgonio Pass Near Banning. * IMPACTS...Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ062-301245- /O.CON.KSGX.WI.Y.0017.000000T0000Z-240330T1800Z/ San Diego County Deserts- Including the city of Borrego Springs 938 PM PDT Fri Mar 29 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Southern portion of the San Diego County Deserts. * WHEN...Until 11 AM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. && $$ CAZ552-554-301245- /O.CON.KSGX.WI.Y.0017.240330T0600Z-240330T1800Z/ Orange County Coastal Areas-Orange County Inland Areas- Including the cities of Huntington Beach, Costa Mesa, Newport Beach, Laguna Beach, San Clemente, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 938 PM PDT Fri Mar 29 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...South winds 15 to 25 mph with gusts to 40 mph expected. * WHERE...Orange County Coastal Areas and Orange County Inland Areas. * WHEN...From 11 PM this evening to 11 AM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs and palm fronds could be blown down. * ADDITIONAL DETAILS...The strongest winds will be near the coast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ043-050-301245- /O.CON.KSGX.WI.Y.0017.240330T0800Z-240330T2000Z/ San Diego County Coastal Areas-San Diego County Valleys- Including the cities of Oceanside, Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Escondido, El Cajon, San Marcos, La Mesa, Santee, and Poway 938 PM PDT Fri Mar 29 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM PDT SATURDAY... * WHAT...South winds 15 to 25 mph with gusts to 40 mph expected. * WHERE...San Diego County Coastal Areas and San Diego County Valleys. * WHEN...From 1 AM to 1 PM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs and palm fronds could be blown down. * ADDITIONAL DETAILS...The strongest winds will be near the coast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
903 WWUS76 KSGX 301129 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 429 AM PDT Sat Mar 30 2024 CAZ062-301800- /O.CON.KSGX.WI.Y.0017.000000T0000Z-240330T1800Z/ San Diego County Deserts- Including the city of Borrego Springs 429 AM PDT Sat Mar 30 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...Southwest winds 20 to 30 mph with gusts to 55 mph. * WHERE...Southern portion of the San Diego County Deserts. * WHEN...Until 11 AM PDT today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. && $$ CAZ552-554-301800- /O.CON.KSGX.WI.Y.0017.000000T0000Z-240330T1800Z/ Orange County Coastal Areas-Orange County Inland Areas- Including the cities of Huntington Beach, Costa Mesa, Newport Beach, Laguna Beach, San Clemente, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 429 AM PDT Sat Mar 30 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...South winds 15 to 25 mph with gusts to 40 mph. * WHERE...Orange County Coastal Areas and Orange County Inland Areas. * WHEN...Until 11 AM PDT today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs and palm fronds could be blown down. * ADDITIONAL DETAILS...The strongest winds will be near the coast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ043-050-302000- /O.CON.KSGX.WI.Y.0017.000000T0000Z-240330T2000Z/ San Diego County Coastal Areas-San Diego County Valleys- Including the cities of Oceanside, Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Escondido, El Cajon, San Marcos, La Mesa, Santee, and Poway 429 AM PDT Sat Mar 30 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON... * WHAT...South winds 15 to 25 mph with gusts to 40 mph. * WHERE...San Diego County Coastal Areas and San Diego County Valleys. * WHEN...Until 1 PM PDT today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs and palm fronds could be blown down. * ADDITIONAL DETAILS...The strongest winds will be near the coast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ EA
344 WWUS76 KSGX 301950 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1250 PM PDT Sat Mar 30 2024 CAZ043-050-302100- /O.EXP.KSGX.WI.Y.0017.000000T0000Z-240330T2000Z/ San Diego County Coastal Areas-San Diego County Valleys- Including the cities of Oceanside, Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Escondido, El Cajon, San Marcos, La Mesa, Santee, and Poway 1250 PM PDT Sat Mar 30 2024 ...WIND ADVISORY WILL EXPIRE AT 1 PM PDT THIS AFTERNOON... Winds have diminished below criteria so the Wind Advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Mar 28, 9:50 AM PDT, 3 hours 21 minutes earlier.
Area forecast discussion, Mar 28, 9:50 AM PDT, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service San Diego CA 950 AM PDT Thu Mar 28 2024 .SYNOPSIS... A Pacific storm moving down the coast will strengthen the onshore flow today and Friday bringing gusty west winds to the mountains and deserts. The storm will then bring widespread rain and mountain snow to Southern California Saturday and Sunday. Steady precipitation Saturday will transition to showers and isolated thunderstorms Saturday night and Sunday. Lingering showers Monday will be followed by dry and warmer weather Tuesday and Wednesday. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... The infrared satellite loop this morning showed the circulation center of the deep 530 dm closed low west of the state of Washington. A strong shortwave diving south out of the Gulf of Alaska tonight will deepen a longwave trough down the West Coast and spin up a 535 dm west of SFO Friday evening. Surface pressure falling over the Great Basin this afternoon will result is strong onshore gradients that will bring blustery westerly winds to the mountains and deserts this afternoon through Friday. Blowing dust and sand will impact some deserts areas. The upper low digs south toward Pt Conception Saturday, tapping into a moisture plume over the Pacific that will make landfall over the Southwest Friday night and Saturday. Moderate to heavy rain over Santa Barbara Friday evening will move south across the LA basin Friday night, and then spread south into Orange, San Bernardino, Riverside and San Diego Counties Saturday morning. This is when steady moderate to heavy rain is likely. The combined effects of the PVA aloft, the lifting along and ahead of the surface cold front and the orographics over the mountains will produce rainfall rates of 0.50" or more. After the AR passes Saturday afternoon, the cold core low behind the trough will settle over the Southwest, and a second trailing vort max which will help fuel showers and a thunderstorms in the unstable airmass Sunday. Showers will linger into Monday in the broad cyclonic flow trailing the upper low which will dig all the way to central Baja Monday evening. Ridging slowly builds over the Southwest Tuesday through Thursday for warmer days. && .HYDROLOGY... Rain and mountain snow will begin as early as Friday night in Orange County and the San Bernardino Mountains, then move south across the Riverside and San Diego Counties Saturday morning. On Saturday night and Sunday, showers will be fairly widespread with locally heavy rain rates in any thunderstorms that form in the cold unstable airmass behind the trough. Forecast Rain Totals Through Monday: Coastal and Valley........1.00"-2.00" Mountains.................2.00"-3.50" locally 5.00" in the SBD mtns Highs Deserts.............0.50"-1.00" Lower Deserts.............0.25"-0.50" The snow level between 5500-6000 feet Saturday morning will fall to 4500 feet Saturday night, then fluctuate around 5000 feet on Sunday. Projected Snow Totals Through Monday: 4500-5500 ft...0-3" 5500-6500 ft...3-6" 6500-7500 ft...6-12" Above 7500 ft..12+" The current forecast for the San Diego River at Fashion Valley has the river rising on Saturday, but remaining below the low-water crossings. With additional rainfall on Sunday, the river could rise sufficiently to flood the low-water crossings late Sunday. && .AVIATION... 280930Z...Coast/Valleys... Low clouds will continue through the morning hours at some of coastal sites. Bases will be 1000-1400 feet MSL with tops to 2000 feet. Vis reduced 0-5SM in BR along inland extent of clouds and higher coastal terrain. Scatter out 16-19Z. Low clouds will push ashore and inland after 01Z in San Diego County and after 06Z in Orange County. Bases will be around 1500 feet MSL but will rise to over 2000 feet MSL and fill most of the coastal basin overnight into Friday. Partial and intermittent cigs near the coast. Mountains/Deserts...Increasing westerly winds after 23Z with gusts of 25-35 kt, locally up to 55 kt. MOD up/downdrafts and turbulence expected over and east of the mountains. Surface winds should decrease after 09Z. Otherwise...occasional high clouds above 20000 feet MSL today and tonight. && .MARINE... No hazardous marine conditions are expected through Friday. Strong southerly winds and choppy conditions are expected Friday night and Saturday morning. A distinct wind shift from south to west will occur with a front moving through the coastal waters Saturday morning, with weaker winds and less chop thereafter. There is a slight chance of thunderstorms Saturday night through Sunday. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...None. PZ...None. && PUBLIC/HYDROLOGY...Moede AVIATION/MARINE...Suk
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 1:04 PM PDT | Flood Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 3 days |
| Mar 28, 1:11 PM PDT | Winter Storm Watch | SGX | Riverside, San Bernardino, San Diego | 25 hr |
| Mar 28, 1:33 PM PDT | Small Craft Advisory | SGX | 51 hr |
Nearby
Wind Advisories in California, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.